A study on the fourth q-Painlevé equation

Kenji Kajiwara, Masatoshi Noumi, Yasuhiko Yamada

Research output: Contribution to journalArticlepeer-review

45 Citations (Scopus)


A q-difference analogue of the fourth Painlevé equation is proposed. Its symmetry structure and some particular solutions are investigated.

Original languageEnglish
Pages (from-to)8563-8581
Number of pages19
JournalJournal of Physics A: Mathematical and General
Issue number41
Publication statusPublished - Oct 19 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)


Dive into the research topics of 'A study on the fourth q-Painlevé equation'. Together they form a unique fingerprint.

Cite this